Expanding the applicability of an iterative regularization method for ill-posed problems
dc.contributor.author | Argyros, I.K. | |
dc.contributor.author | George, S. | |
dc.date.accessioned | 2020-03-31T08:30:48Z | |
dc.date.available | 2020-03-31T08:30:48Z | |
dc.date.issued | 2019 | |
dc.description.abstract | An iteratively regularized projection method, which converges quadratically, is considered for stable approximate solutions to a nonlinear ill-posed operator equation F(x) = y, where F : D(F) ? X ? X is a nonlinear monotone operator defined on the real Hilbert space X. We assume that only a noisy data y? with ky? y? k ? ? are available. Under the assumption that the Fr chet derivative F0 of F is Lipschitz continuous, a choice of the regularization parameter using an adaptive selection of the parameter and a stopping rule for the iteration index using a majorizing sequence are presented. We prove that, under a general source condition on x0 ? x, the error kxn h ? ? ? xk between the regularized approximation xn h ? ? , (x0 h ? ? := Phx0, where Ph is an orthogonal projection on to a finite dimensional subspace Xh of X) and the solution x is of optimal order. 2019 Journal of Nonlinear and Variational Analysis | en_US |
dc.identifier.citation | Journal of Nonlinear and Variational Analysis, 2019, Vol.3, 3, pp.257-275 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/11116 | |
dc.title | Expanding the applicability of an iterative regularization method for ill-posed problems | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1